Softball Training Forum Discuss softball strength training, nutrition, supplements and practice techniques.

supplement ?


This is a discussion on supplement ? within the Softball Training Forum forums, part of the Softball Forums category!
Has anyone had an bad case or increase of acme when changing supps? I broke out on my back this ...




Sponsored Ads
Register to remove these ads.

Reply
 
LinkBack Thread Tools Display Modes
Old 01-03-2014, 03:50 AM   #1 (permalink)
hb2
Mod'ing aint Easy
 
hb2's Avatar

 
Join Date: Oct 2011
Name: Jay
Location: 20 miles south of Cleveland
Posts: 4,826
Default supplement ?

Has anyone had an bad case or increase of acme when changing supps? I broke out on my back this time. Just wondering if anyone else has had this.




hb2 is offline   Reply With Quote
Old 01-03-2014, 04:47 PM   #2 (permalink)
On The Team
 
Fuzz's Avatar

 
Join Date: Apr 2013
Name: CB
Location: Southeast
Posts: 1,262
Default

That usually happens with testosterone boosting type supplements. Pre-workouts, protein, amino acids, etc shouldn't do that.
Fuzz is offline   Reply With Quote
Old 01-04-2014, 08:03 PM   #3 (permalink)
hb2
Mod'ing aint Easy
 
hb2's Avatar

 
Join Date: Oct 2011
Name: Jay
Location: 20 miles south of Cleveland
Posts: 4,826
Default

First time ever it's happened to me.
hb2 is offline   Reply With Quote
Old 01-06-2014, 04:47 PM   #4 (permalink)
SFZ Supporting Vendor
 
smarkley3's Avatar

 
Join Date: Aug 2011
Name: Smarkley
Location: Whittier So Cal
Posts: 1,117
Default

I must have a lot of testosterone cause I gots zits......
__________________
Moraly bankrupt with delusions of gradure
smarkley3 is offline   Reply With Quote
Old 02-11-2014, 08:23 PM   #5 (permalink)
Member

 
Join Date: Feb 2014
Name: Sarah
Location: East Coast
Posts: 7
Default

Are the ingredients really different from other types you've been using? And is your skin normally sensitive? It could be the change of different supps that is reacting inside your body differently or the ingredients could be causing issues. Dairy causes acne issues a lot of the times so check if there is more of it than your last supp.
smitchy is offline   Reply With Quote
Old 02-12-2014, 01:58 AM   #6 (permalink)
hb2
Mod'ing aint Easy
 
hb2's Avatar

 
Join Date: Oct 2011
Name: Jay
Location: 20 miles south of Cleveland
Posts: 4,826
Default

Im not sure. I need to see a dermatologists. They have gone away... now I have red bumps. Not pimps or zits. Just red bumps.
hb2 is offline   Reply With Quote
Old 02-18-2014, 03:46 PM   #7 (permalink)
On The Team
 
Fuzz's Avatar

 
Join Date: Apr 2013
Name: CB
Location: Southeast
Posts: 1,262
Default

What are you using supplement wise?

Usually that only happens with steroids or a testosterone shot
Fuzz is offline   Reply With Quote
Old 02-20-2014, 04:55 PM   #8 (permalink)
hb2
Mod'ing aint Easy
 
hb2's Avatar

 
Join Date: Oct 2011
Name: Jay
Location: 20 miles south of Cleveland
Posts: 4,826
Default

1mr
Size on
vitamin D3
dhea
whey protein
hb2 is offline   Reply With Quote
Old 02-24-2014, 01:12 PM   #9 (permalink)
On The Team
 
Fuzz's Avatar

 
Join Date: Apr 2013
Name: CB
Location: Southeast
Posts: 1,262
Default

Dhea is used by older people to help with hormone production. Mostly used in men with low t. I would bet this is what's making you breakout.
Fuzz is offline   Reply With Quote
Old 02-25-2014, 04:21 PM   #10 (permalink)
hb2
Mod'ing aint Easy
 
hb2's Avatar

 
Join Date: Oct 2011
Name: Jay
Location: 20 miles south of Cleveland
Posts: 4,826
Default

Maybe. I wish I could juice. Make lifting easy.
hb2 is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT. The time now is 12:04 PM.